A category of kernels for equivariant factorizations, II: Further implications

Matthew Ballard, David Favero, Ludmil Katzarkov

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We leverage the results of the prequel [8], in combination with a theorem of D. Orlov to create a categorical covering picture for factorizations. As applications, we provide a conjectural geometric framework to further understand M. Kontsevich's Homological Mirror Symmetry conjecture and obtain new cases of a conjecture of Orlov concerning the Rouquier dimension of the bounded derived category of coherent sheaves on a smooth variety.

Original languageEnglish (US)
Pages (from-to)702-757
Number of pages56
JournalJournal des Mathematiques Pures et Appliquees
Issue number4
StatePublished - Oct 1 2014


  • Derived categories
  • Homological Mirror Symmetry
  • Matrix factorizations
  • Rouquier dimension

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'A category of kernels for equivariant factorizations, II: Further implications'. Together they form a unique fingerprint.

Cite this